# SDR DALA12006100857

- Difficulty date: August 21, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,154 hours, 80,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION FWD SERVICE DOOR JAMB FORWARD UPPER CORNER SECT 01B, CRACK INDICATIONS (1 ON SKIN, 2 SUB-SURFACE) WERE DETECTED EMANATING FROM FASTENERS AS MARKED, ALL CRACKS APPROX 1/8 INCH IN LENGTH.  REPAIRED FWD SERVICE DOOR JAMB FWD UPPER CORNER.
